# SDR 03195428

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5729C000002
- Part serial: 3628093
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED SMOKE IN THE COCKPIT.  EMERGENCY WAS DECLARED FLIGHT.  FLIGHT WAS DIVERTED TO RIC. FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  MAINTENANCE PERSONNEL PERFORMED OPS CHECK LT PACK FOUND LT ENVIRONMENTAL CONTROL UNIT BAD UNIT WAS REMOVED AND REPLACED A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.   AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
